# SDR SWIA202161994

- Difficulty date: August 18, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*WEAR MARKS ON LWR SURFACE NOTED ON R1-3 SLAT TRACK      (C-CHECK RO 10/29/2021)    REMOVED SIGNS OF WEAR FROM SLAT TRACKS REF CRJ700 SRM 51-12-00-001-001-A01 AND COMPLIED WITH ALL STEPS OF REO 670-57-42-1205 REV-- DATED 2021-10-13.  ALL CHECKS GOOD.  COMPLIED WITH TASK CARD 51-900-1002-SKY.  SEE CONTINUE CARD FOR DETAILS.
